Search Results

There are 25171 results for: content related to: Atypical drug-induced hypersensitivity syndrome with human herpesvirus 6 reactivation due to calcium blockers

  1. Sequelae in 145 patients with drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms: Survey conducted by the Asian Research Committee on Severe Cutaneous Adverse Reactions (ASCAR)

    The Journal of Dermatology

    Volume 42, Issue 3, March 2015, Pages: 276–282, Yoko Kano, Mikiko Tohyama, Michiko Aihara, Setsuko Matsukura, Hideaki Watanabe, Hirohiko Sueki, Masafumi Iijima, Eishin Morita, Hiroyuki Niihara, Hideo Asada, Kenji Kabashima, Hiroaki Azukizawa, Hideo Hashizume, Keisuke Nagao, Hayato Takahashi, Riichiro Abe, Chie Sotozono, Michiko Kurosawa, Yumi Aoyama, Chia-Yu Chu, Wen-Hung Chung and Tetsuo Shiohara

    Article first published online : 27 JAN 2015, DOI: 10.1111/1346-8138.12770

  2. Pustular-type drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms due to carbamazepine with systemic muscle involvement

    The Journal of Dermatology

    Volume 40, Issue 2, February 2013, Pages: 118–122, Haruna Matsuda, Kanami Saito, Yoshikazu Takayanagi, Toshio Okazaki, Kenji Kashima, Kazushi Ishikawa, Yoshitaka Kai, Naoko Takeo, Yutaka Hatano, Osamu Okamoto and Sakuhei Fujiwara

    Article first published online : 6 DEC 2012, DOI: 10.1111/1346-8138.12028

  3. Case of drug-induced hypersensitivity syndrome with multiple skin ulcers caused by herpes simplex virus reactivation

    The Journal of Dermatology

    Volume 40, Issue 2, February 2013, Pages: 132–134, Makiko MORITA, Mayumi KOMINE, Yuka TAKATSUKA, Satomi HOSODA, Hiroshi ONDA, Takeo MAEKAWA, Satoru MURATA and Mamitaro OHTSUKI

    Article first published online : 22 OCT 2012, DOI: 10.1111/1346-8138.12012

  4. Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms with histologic features mimicking cutaneous pseudolymphoma

    The Journal of Dermatology

    Volume 41, Issue 9, September 2014, Pages: 856–857, Hirohiko Sueki, Miki Sasaki, Taisuke Kamiyama, Shinpei Ohtoshi, Hideaki Watanabe and Tokio Nakada

    Article first published online : 25 AUG 2014, DOI: 10.1111/1346-8138.12590

  5. Immune response involving the bulge region in addition to telogen conversion contributes to hair loss in a case of atypical drug-induced hypersensitivity syndrome

    The Journal of Dermatology

    Volume 40, Issue 11, November 2013, Pages: 928–929, Emiko Watanabe-Okada, Keisuke Nagao, Hayato Takahashi, Masayuki Amagai and Manabu Ohyama

    Article first published online : 16 OCT 2013, DOI: 10.1111/1346-8138.12271

  6. Drug-induced hypersensitivity syndrome due to minocycline complicated by severe myocarditis

    The Journal of Dermatology

    Volume 41, Issue 2, February 2014, Pages: 160–162, Kyoko Kanno, Hiroyuki Sakai, Yutaka Yamada and Hajime Iizuka

    Article first published online : 29 JAN 2014, DOI: 10.1111/1346-8138.12378

  7. Drug-Induced Hypersensitivity Syndrome due to Mexiletine Associated with Human Herpes Virus 6 and Cytomegalovirus Reactivation

    The Journal of Dermatology

    Volume 32, Issue 4, April 2005, Pages: 278–281, Atsushi Sekiguchi, Takayuki Kashiwagi, Akemi Ishida-Yamamoto, Hidetoshi Takahashi, Yoshio Hashimoto, Hiroshi Kimura, Mikiko Tohyama, Koji Hashimoto and Hajime Iizuka

    Article first published online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2005.tb00762.x

  8. Dermatological side-effects of telaprevir-based triple therapy for chronic hepatitis C in phase III trials in Japan

    The Journal of Dermatology

    Volume 40, Issue 8, August 2013, Pages: 587–595, Hideshi Torii, Hirohiko Sueki, Hiromitsu Kumada, Yuko Sakurai, Keiji Aoki, Ichimaro Yamada and Mamitaro OHtsuki

    Article first published online : 5 JUN 2013, DOI: 10.1111/1346-8138.12199

  9. Drug-Induced Hypersensitivity Syndrome Associated with Human Herpesvirus 6 and Cytomegalovirus Reactivation

    The Journal of Dermatology

    Volume 32, Issue 12, December 2005, Pages: 976–981, Kazuhiro Komura, Minoru Hasegawa, Yasuhito Hamaguchi, Toru Yukami, Masaki Nagai, Akihiro Yachie, Shinichi Sato and Kazuhiko Takehara

    Article first published online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2005.tb00885.x

  10. Drug-Induced Hypersensitivity Syndrome Due to Anticonvulsants in a Two-Year-Old Boy

    The Journal of Dermatology

    Volume 31, Issue 12, December 2004, Pages: 1009–1013, Paulo Ricardo Criado, Roberta F. J. Criado, Cidia Vasconcellos, Jose Roberto P. Pegas and Patrícia Calil Cera

    Article first published online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2004.tb00645.x

  11. Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome

    Australasian Journal of Dermatology

    Volume 55, Issue 1, February 2014, Pages: 15–23, Suran L Fernando

    Article first published online : 19 JUL 2013, DOI: 10.1111/ajd.12085

  12. Identification of novel mutation in the HR gene responsible for atrichia with papular lesions in a Pakistani family

    The Journal of Dermatology

    Volume 40, Issue 11, November 2013, Pages: 927–928, Muhammad S. Ahmed, Sobiah Rauf, Muhammad Naeem, Muhammad N. Khan and Asif Mir

    Article first published online : 20 SEP 2013, DOI: 10.1111/1346-8138.12266

  13. Efficacy of additional i.v. immunoglobulin to steroid therapy in Stevens–Johnson syndrome and toxic epidermal necrolysis

    The Journal of Dermatology

    Volume 42, Issue 8, August 2015, Pages: 768–777, Michiko Aihara, Yoko Kano, Hiroyuki Fujita, Takeshi Kambara, Setsuko Matsukura, Ichiro Katayama, Hiroaki Azukizawa, Yoshiki Miyachi, Yuichiro Endo, Hideo Asada, Fumi Miyagawa, Eishin Morita, Sakae Kaneko, Riichiro Abe, Toyoko Ochiai, Hirohiko Sueki, Hideaki Watanabe, Keisuke Nagao, Yumi Aoyama, Koji Sayama, Koji Hashimoto, Tetsuo Shiohara and for the SJS/TEN Study Group

    Article first published online : 18 MAY 2015, DOI: 10.1111/1346-8138.12925

  14. Drug-Induced Erythroderma with High Fever—Is It Drug Hypersensitivity Syndrome?

    The Journal of Dermatology

    Volume 30, Issue 4, April 2003, Pages: 344–345, Raymond G. Schlienger, Andreas J. Bircher and Koji Hashimoto

    Article first published online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2003.tb00399.x

  15. Intractable genital ulcers from herpes simplex virus reactivation in drug-induced hypersensitivity syndrome caused by allopurinol

    International Journal of Dermatology

    Volume 49, Issue 6, June 2010, Pages: 700–704, Yasuhito Hamaguchi, Manabu Fujimoto, Yuri Enokido, Takamasa Wayaku, Kenzo Kaji, Takeshi Echigo and Kazuhiko Takehara

    Article first published online : 1 JUN 2010, DOI: 10.1111/j.1365-4632.2009.04441.x

  16. Human herpesvirus infection in drug-induced hypersensitivity syndrome, toxic epidermal necrolysis and Stevens−Johnson syndrome

    Allergology International

    Volume 53, Issue 1, March 2004, Pages: 23–29, Michiko Aihara, Naoko Mitani, Natsue Kakemizu, Yuko Yamakawa, Naoko Inomata, Norihiko Ito, Hitoshi Komatsu, Yukoh Aihara and Zenro Ikezawa

    Article first published online : 28 JUN 2008, DOI: 10.1046/j.1440-1592.2003.00309.x

  17. Immediate-onset anaphylaxis of Bacillus subtilis-fermented soybeans (natto)

    The Journal of Dermatology

    Volume 41, Issue 9, September 2014, Pages: 857–858, Chika Ikemoto, Risa Tamagawa-Mineoka, Koji Masuda, Saori Iida, Naoko Inomata and Norito Katoh

    Article first published online : 25 AUG 2014, DOI: 10.1111/1346-8138.12592

  18. Plaque type herpetic folliculitis involving the eccrine gland: Immunohistochemical analysis

    The Journal of Dermatology

    Volume 41, Issue 7, July 2014, Pages: 652–653, Koichi Nakagawa, Masaru Kishida, Yuka Kimura, Hisayoshi Imanishi, Toshiyuki Ozawa, Daisuke Tsuruta, Rui Tanaka and Daisuke Watanabe

    Article first published online : 2 JUL 2014, DOI: 10.1111/1346-8138.12516

  19. An elderly patient with chronic active Epstein–Barr virus infection with severe hydroa vacciniforme-like eruptions associated with αβT-cell proliferation

    The Journal of Dermatology

    Volume 41, Issue 4, April 2014, Pages: 360–362, Hisashi Nomura, Shohei Egami, Hiroko Kasai, Mariko Mori, Tomoaki Yokoyama, Atsushi Fujimoto, Makoto Sugiura and Keiji Iwatsuki

    Article first published online : 15 MAR 2014, DOI: 10.1111/1346-8138.12446

  20. Cerebral vasculitis and multi-focal neurological deficits due to allopurinol-induced hypersensitivity syndrome

    Australasian Journal of Dermatology

    Volume 55, Issue 1, February 2014, Pages: 84–87, David Lim, Marius Rademaker, Fredrik Asztely, Manjula Ratnaweera and Glenn Coltman

    Article first published online : 18 JAN 2013, DOI: 10.1111/ajd.12016